# SDR DALA2025011600398

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 SECONDARY FINDING ELONGATE HOLE (1 E/A) LOC AT LEVEL RIB 14 ON REAR SP AR UNDER FITTING AREA ON L/H WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 622832-14. (0763414)
